# SDR USAA2011052300006

- Difficulty date: May 13, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 333
- Aircraft time: 51,816 hours, 7,768 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Fitting
- Part number: F53324370201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED STRINGER END FITTING FORWARD OF FR40, S46R.  REPLACED STRINGER END FITTING FORWARD OF FR40, S46R IAW A330 SRM 53-31-13 & 51-42-11.
